# SDR SWAA2022013164712

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 15,998 hours, 7,489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE PRESSURE LOW ; / [01] REPLACED AFT ENTRY DOOR SLIDE IAW MT 725-61-06-AC
